# SDR AUS20030763

- Difficulty date: July 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- Propeller: Amtr C8289
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT FAILED ULTRASONIC INSPECTION. FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/DHE/18 AMDT5.
